# SDR QXEA2018112000425

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Bs 229.5-571.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #2 FROM FSX 229.50-X571.50 IS CORRODED IN SEVERAL PLACES. SEAT RAIL #2 FROM FSX 229.50 -X571.50 REMOVED IAW SRM 51-40-07-02-01. INSTALLED SEAT RAIL #2 IAW SRM 51-42-05-02-01, 51-42-15-02-02, 51-42-45-02-01 & 51-40-15-02-01.
